# SDR P2EA97024

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Connector
- Condition: Not Connected
- Location: Fwd Outflow
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 631 - MCI - FL 240, CABIN ALTITUDE SLOWLY CLIMBED ABOVE 10M'.  MASKS DID NOT DROP.  REF CI M208754, AMENDED DEFERRAL.  PLACED FORWARD OUTFLOW VALVE IN CLOSED POSITION.  CANNON PLUG PREVIOUSLY REMOVED.  (M)
